# SDR SWIA202158457

- Difficulty date: April 8, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 36,925 hours, 26,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Aft Drain Mast
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT HOLE OF AFT DRAIN MAST IS ELONGATED     (C-CHECK RO 5/23/2021)    REMOVED DAMAGE AND INSTALLED DOUBLER PER REO 670-53-61-1870 IAW CRJ700 SRM 51-40-11, CRJ700 SRM 51-24-36 , CRJ700 SRM 51-24-16 AND 51-23-00, 51-42-06,51-42-21, REO 670-53-61-1256
